# SDR AALA20160729007

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 88,214 hours, 14,047 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RIGHT HYDRAULIC QUANTITIY STATUS MESSAGE DISPLAYED.  QUANTITY DROPPED TO ZERO, RIGHT PRIMARY HYDRAULIC PUMP WARNING ILLUMINATED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.   MAINTENANCE FOUND LEAK AT RIGHT PUMP FILTER MODULE.  REMOVED AND REPLACED MODULE IAW AMM 29-11-17.  DURING TAXI OUT FOR NEXT FLIGHT EVENT REPEATED.  MAINTENANCE FOUND RIGHT HYDRAULIC PUMP LEAKING. REMOVED AND REPLACED PUMP IAW AMM 29-11-05.
